# SDR UPS98227951

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LIGHT SURFACE CORROSION ON SKIN BS 1180 BETWEEN S6L AND S7L.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-30-1.  REPAIRED IAW SRM 53-30-3 FIG 9.
